MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL POROUS WITH CLUSTER HOLES 50 MM O.D.; PROSTHESIS, HIP

ZIMMER BIOMET, INC. SHELL POROUS WITH CLUSTER HOLES 50 MM O.D.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Muscle/Tendon Damage (4532)
Date of Event 06/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient reported left hip atrophy, tenderness, pain and crepitus with rom approximately 2 years post total hip arthroplasty.The patient received an injection for the pain and bursitis.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 110005096 ¿ juggerknot ¿ 0002318924.Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2022 - 03077; 0001822565 - 2022 - 03078; 0001822565 - 2022 - 03079; 0001822565 - 2022 - 03081; 0001822565 - 2022 - 03082.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4; g3; h2; h3; h6 medical records were provided and reviewed by a health care professional.Review of the available records identified the following: an initial tha was performed.The patient reported stumbling and experienced pain, loosening was not identified.The pain continued and inspection of the hip revealed atrophy, tenderness, pain, and crepitus.The patient received a steroid injection but continues to experience pain.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined, it was noted the patient fell however the reason for the fall is unknown.No problem was found in relation to the bursitis, as it is a procedure related event after review of a hcp.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
SHELL POROUS WITH CLUSTER HOLES 50 MM O.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15699147
Report Number0001822565-2022-03080
Device Sequence Number18204356
Product Code LPH
UDI-Device Identifier00889024118065
UDI-Public(01)00889024118065(17)291130(10)64501423
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00620005022
Device Lot Number64501423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight104 KG